VOL. 38 · NO. 6 | December, 1967
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 38 (6), (December, 1967) DOI: 10.1214/aoms/1177698592
No abstract available
Front Matter
Ann. Math. Statist. 38 (6), (December, 1967)
No abstract available
Articles
Peter C. Fishburn
Ann. Math. Statist. 38 (6), 1605-1617, (December, 1967) DOI: 10.1214/aoms/1177698594
No abstract available
Gus W. Haggstrom
Ann. Math. Statist. 38 (6), 1618-1626, (December, 1967) DOI: 10.1214/aoms/1177698595
No abstract available
David Oliver Siegmund
Ann. Math. Statist. 38 (6), 1627-1640, (December, 1967) DOI: 10.1214/aoms/1177698596
David O. Siegmund
Ann. Math. Statist. 38 (6), 1641-1646, (December, 1967) DOI: 10.1214/aoms/1177698597
Hiroshi Kunita
Ann. Math. Statist. 38 (6), 1647-1654, (December, 1967) DOI: 10.1214/aoms/1177698598
No abstract available
R. K. Getoor
Ann. Math. Statist. 38 (6), 1655-1660, (December, 1967) DOI: 10.1214/aoms/1177698599
No abstract available
Flemming Topsoe
Ann. Math. Statist. 38 (6), 1661-1665, (December, 1967) DOI: 10.1214/aoms/1177698600
No abstract available
David A. Freedman
Ann. Math. Statist. 38 (6), 1666-1670, (December, 1967) DOI: 10.1214/aoms/1177698601
No abstract available
J. R. Blum, Judah Rosenblatt
Ann. Math. Statist. 38 (6), 1671-1678, (December, 1967) DOI: 10.1214/aoms/1177698602
No abstract available
Geoffrey S. Watson
Ann. Math. Statist. 38 (6), 1679-1699, (December, 1967) DOI: 10.1214/aoms/1177698603
Bruno Baldessari
Ann. Math. Statist. 38 (6), 1700-1704, (December, 1967) DOI: 10.1214/aoms/1177698604
No abstract available
Jiri Andel
Ann. Math. Statist. 38 (6), 1705-1725, (December, 1967) DOI: 10.1214/aoms/1177698605
W. J. Conover
Ann. Math. Statist. 38 (6), 1726-1730, (December, 1967) DOI: 10.1214/aoms/1177698606
No abstract available
Kjell Doksum
Ann. Math. Statist. 38 (6), 1731-1739, (December, 1967) DOI: 10.1214/aoms/1177698607
Galen R. Shorack
Ann. Math. Statist. 38 (6), 1740-1752, (December, 1967) DOI: 10.1214/aoms/1177698608
No abstract available
G. K. Bhattacharyya
Ann. Math. Statist. 38 (6), 1753-1758, (December, 1967) DOI: 10.1214/aoms/1177698609
Richard A. Olshen
Ann. Math. Statist. 38 (6), 1759-1769, (December, 1967) DOI: 10.1214/aoms/1177698610
P. K. Bhattacharya
Ann. Math. Statist. 38 (6), 1770-1787, (December, 1967) DOI: 10.1214/aoms/1177698611
M. Haseeb Rizvi, Milton Sobel
Ann. Math. Statist. 38 (6), 1788-1803, (December, 1967) DOI: 10.1214/aoms/1177698612
Milton Sobel
Ann. Math. Statist. 38 (6), 1804-1816, (December, 1967) DOI: 10.1214/aoms/1177698613
No abstract available
W. R. Van Zwet
Ann. Math. Statist. 38 (6), 1817-1821, (December, 1967) DOI: 10.1214/aoms/1177698614
No abstract available
R. K. Tsutakawa
Ann. Math. Statist. 38 (6), 1822-1828, (December, 1967) DOI: 10.1214/aoms/1177698615
No abstract available
David G. Herr
Ann. Math. Statist. 38 (6), 1829-1844, (December, 1967) DOI: 10.1214/aoms/1177698616
No abstract available
James B. Bartoo, Prem S. Puri
Ann. Math. Statist. 38 (6), 1845-1852, (December, 1967) DOI: 10.1214/aoms/1177698617
C. G. Khatri
Ann. Math. Statist. 38 (6), 1853-1867, (December, 1967) DOI: 10.1214/aoms/1177698618
V. M. Joshi
Ann. Math. Statist. 38 (6), 1868-1875, (December, 1967) DOI: 10.1214/aoms/1177698619
No abstract available
L. K. Chan
Ann. Math. Statist. 38 (6), 1876-1881, (December, 1967) DOI: 10.1214/aoms/1177698620
No abstract available
S. G. Prabhu Ajgaonkar
Ann. Math. Statist. 38 (6), 1882-1886, (December, 1967) DOI: 10.1214/aoms/1177698621
No abstract available
J. A. John
Ann. Math. Statist. 38 (6), 1887-1893, (December, 1967) DOI: 10.1214/aoms/1177698622
No abstract available
Theophilos Cacoullos
Ann. Math. Statist. 38 (6), 1894-1898, (December, 1967) DOI: 10.1214/aoms/1177698623
No abstract available
R. A. Johnson
Ann. Math. Statist. 38 (6), 1899-1906, (December, 1967) DOI: 10.1214/aoms/1177698624
Notes
Peter J. Bickel, David Blackwell
Ann. Math. Statist. 38 (6), 1907-1911, (December, 1967) DOI: 10.1214/aoms/1177698625
L. A. Shepp
Ann. Math. Statist. 38 (6), 1912-1914, (December, 1967) DOI: 10.1214/aoms/1177698626
No abstract available
Richard F. Gundy, David Siegmund
Ann. Math. Statist. 38 (6), 1915-1917, (December, 1967) DOI: 10.1214/aoms/1177698627
No abstract available
R. B. Darst, R. E. Zink
Ann. Math. Statist. 38 (6), 1918, (December, 1967) DOI: 10.1214/aoms/1177698628
No abstract available
J. L. Allen, J. A. Beekman
Ann. Math. Statist. 38 (6), 1919-1923, (December, 1967) DOI: 10.1214/aoms/1177698629
M. V. Tamhankar
Ann. Math. Statist. 38 (6), 1924-1927, (December, 1967) DOI: 10.1214/aoms/1177698630
Articles
T. K. Matthes, D. R. Truax
Ann. Math. Statist. 38 (6), 1928, (December, 1967) DOI: 10.1214/aoms/1177698631
No abstract available
Book Review
H. Salehi
Ann. Math. Statist. 38 (6), 1929-1931, (December, 1967) DOI: 10.1214/aoms/1177698632
No abstract available
News
Ann. Math. Statist. 38 (6), 1932-1940, (December, 1967) DOI: 10.1214/aoms/1177698633
No abstract available
Ann. Math. Statist. 38 (6), 1941-1947, (December, 1967) DOI: 10.1214/aoms/1177698634
No abstract available
Publications
Ann. Math. Statist. 38 (6), 1947-1948, (December, 1967) DOI: 10.1214/aoms/1177698635
No abstract available
Back Matter
Ann. Math. Statist. 38 (6), (December, 1967)
No abstract available
Back to Top